# SDR MWEA97685

- Difficulty date: July 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 560 579
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND CRACKED INTERCOSTALS BETWEEN STA 560 AND 579 LT AND RT LONGERON 27, 28.  MAINTENANCE REPAIRED IAW SRM 53-01 FIG 2 SHEET 2.
